Chronic Prostratitis

I am suffering from chronic bacterial prostratitis from last 2 years . Recently my doctor has prescribed to take Tamsulosin Hydrochloride with finesteride 0.4mg (Veltam-F) - 1 tab per day for 60 days . After 4 days of use , I seeing decrease in amount of Semen after masturbation . I learnt that its the side effect from Tamsulosin and also it may lead to other sexual disorders like dry ejaculation. I am still unmarried , going to get married in about 6 months.So, can you please guide me if I need to continue using it ?
views-icons 13 Views Bookmark this Answer

Doctor Answers (1) on Chronic Prostratitis

doctor profile image
Poornachandra Tejaswi S Bangalore | General Physician
Hi there I understand your concern...these are side effects of finasteride...Decreased sexual ability/desire may occur. In some men, this medication can decrease the amount of semen released during sex or masturbation...these side effects are secondary to decreased male hormones...consult your treating doctors and discuss the issues with them they will guide you further.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?